# SDR YENA2023062200720

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION OF BOTH SIDES OF SEAT TRACK END LOCATED BETWEEN FR 84-85 AND Y=-270.0 IN CF III CABIN FLOOR STRUCTURE; (RESOLVED ON W/O: 1241890 TASKCARD: NR-00001 ) REMOVED CORROSION BOTH SIDES OF SEAT TRACK END LOCATED BETWEEN FR 84-85 AND Y=-270.0 IN CF III CABIN FLOOR STRUCTURE IAW EMB190-SRM-51-10-03 AND EVALUATED PER EMB190 SRM 5-23-10/AD51 AND EMB190 SRM 53-23-10/AD54.  ALL WORK WAS PERFORMED ON TECHOPS NR 1241890- 0078.
